MathSciNet Relay Station
MathSciNet bibliographic data
MR1837258 (2002f:32044) 32M15 (22E46 43A85)
Zhang, Genkai Berezin transform on real bounded symmetric domains. Trans. Amer. Math. Soc. 353 (2001), no. 9, 3769–3787 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement